# SDR DALA2018083105386

- Difficulty date: August 30, 2018
- Submitted: September 1, 2018
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 60,870 hours, 7,950 cycles
- Engine: Pwa PW4168A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bolt
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 1 INSPECTION FOUND 3 BOLTS MISSING AT NR 2 ENGINE ON THE FAN CASE. INSTALLED 3 NEW BOLTS AND SPACERS AT POSITIONS 12, 94, AND 51. LP 4673491
